SEQUENTIALLY HAUSDORFF AND FULL SEQUENTIALLY HAUSDORFF SPACES


Creative Commons License

AKIZ H. F. , Kocak L.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.68, no.2, pp.1724-1732, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.31801/cfsuasmas.424418
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.1724-1732

Abstract

In this paper, we de.ne the notions of sequentially Hausdorff Space and full sequentially Hausdorff space. Also we give the relationships between these notions and Hausdorffness.